Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators Journal Article


Author(s): Frank, Rupert L; Lieb, Élliott H; Seiringer, Robert
Article Title: Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators
Affiliation
Keywords: Diamagnetic inequality; Hardy inequality; Lieb-Thirring inequalities; Relativistic Schrödinger operator; Sobolev inequalities; Stability of matter
Journal Title: Journal of the American Mathematical Society
Volume: 21
Issue 4
ISSN: 1088-6834
Publisher: American Mathematical Society  
Date Published: 2008-01-01
Start Page: 925
End Page: 950
URL:
DOI: 10.1090/S0894-0347-07-00582-6
Open access: yes (OA journal)
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer